# SDR DALA2021071904065

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON CUSP WEB BTW STA 1620/1640 AND STR 17 RH AT PASSENGER CABIN , IN REFERENCE TO NRC 0423. CORRECTIVE ACTION:SUMMARY OF NRC 001045:WEB BTW STA 1620/1640 AND STR 17 RH WAS REPLACED PER B757-200 SRM. (1876586)
